NUROFEN caplets 24’s

$12.50

Nurofen Caplets have the same pain-relieving strength as Nurofen Tablets but are oval in shape.

  • Fast, effective pain relief
  • Easier to swallow*
  • Reduces inflamation
  • Reduces fever
  • Contains ibuprofen
 

Description

Ingredients

Ibuprofen 200mg

Contains no gluten, wheat or lactose
Contains no preservatives
Contains sucrose

Dosing

Take with food and a large glass of water. 

•Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).

•Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

•Do not give Nurofen caplets to children under 7 years. Nurofen for children products are available.

•May be taken by breast feeding mothers

Seek medical advice before use if:

•You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

•You take medication regularly or are 65 years or over.

•Children suffering from dehydration through diarrhoea and/or vomiting

Maximum Dose in 24hrs for adults: 6 caplets (1200 mg ibuprofen)

Maximum Dose in 24hrs for children 7-12 years: 4 caplets (800 mg ibuprofen)